# SDR HNAA2015103000321

- Difficulty date: October 30, 2015
- Submitted: October 30, 2015
- Operation: Air carrier
- Aircraft: N331EN
- Make and model: Dhav DHC8311
- Aircraft serial: 279
- Aircraft time: 49,928 hours, 58,689 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 0L3071BPEGPL
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR LIGHT AT ROW 5 NOT ILLUMINATING.  REMOVED FLOOR LENS, STRIP, R & R  BULB IN LIGHT MODULE AND REINSTALLED IN FLOOR STRIP AND SECURED LENS COVERING.
